I've been 75mg of effexor going on 8 weeks, I have taken paxil 40 mg for 13 years and gained 100lbs, when visiting the new doc he pulled me off paxil and put me on this effexor... I've list 40 lbs and feel good about myself for this, BUT! I still get anxiety when driving by myself and going to stores out of my town, do I need to give this pill at 75mg more time? Or go in and ask for it to be increased? I'm tired of the way I get anxious... any feedback would be great thank you!!!
If I were you, I would ask my doctor before increasing your dosage. Maybe Effexor is not the best med for you. However, 8 weeks is perhaps not quite long enough for the pills to take full effect. Congrats for losing the weight, but weight loss is not
the purpose for this drug. Anti- anxiety is.
It seems by what you wrote, that your anxiety comes on by being in non familiar places. And feeling anxious when you are
driving is dangerous. Who is prescribing the Effexor? A shrink, or a regular doctor? As I said before, maybe Effexor is not the
perfect med for you. Discuss this with your Doctor. Maybe he can find a more suitable medication for you.
Get back to me, and let me know what you are going to do.
Best Of Luck,
Hopful900; Yes please see the doctor and see what the doctor thinks, you are on a pretty low end of the Effexor and it sounds like it is working pretty good but you have been on it long enough to have the full blood level so see your doctor and see about if they want to Increase the dose some, Or it is not uncommon to give you a mild anti-anxiety pill to help when your out and about. Your doing real good you should feel good about yourself and that is half the battle. Have a good weekend Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 11 answers
Posted 13 Dec 2011 • 7 answers
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
Posted 29 Nov 2014 • 4 answers
Posted 17 Oct 2016 • 4 answers